# SDR REXA2016031400428

- Difficulty date: March 14, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 23,810 hours, 20,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT HAS CORROSION AT FASTENER HOLES, STATION 621, LBL 10 - 17.  REPAIRED FLOOR SUPPORT IAW REO 601R-53-61-4690 & EA CRJ253-04 112.
